# SDR AALA20001532

- Difficulty date: September 10, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DOOR CUTOUT (AFT CARGO) CHORD ANGLE BOTTOM OF DOOR CUTOUT CORRODED NUMEROUS AREAS STATION 1155-1211.  REMOVED CORROSION.  INSTALLED DOUBLER REPAIR PER ESO 80559 DATED 08-09-2000.  (M)
